SciELO - Scientific Electronic Library Online

vol.38 issue2On Fuzzy Λ γ -Sets and their ApplicationsFurther inequalities for log-convex functions related to Hermite-Hadamard result author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


JOHN, J.; PAUL SUDHAHAR, P. Arul  and  STALIN, D.. On the (M, D) number of a graph. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.2, pp.255-266. ISSN 0716-0917.

For a connected graph G = (V, E), a monophonic set of G is a set M ⊆ V (G) such that every vertex of G is contained in a monophonic path joining some pair of vertices in M. A subset D of vertices in G is called dominating set if every vertex not in D has at least one neighbour in D. A monophonic dominating set M is both a monophonic and a dominating set. The monophonic, dominating, monophonic domination number m(G), γ(G), γm(G) respectively are the minimum cardinality of the respective sets in G. Monophonic domination number of certain classes of graphs are determined. Connected graph of order p with monophonic domination number p− 1 or p is characterised. It is shown that for every two intigers a, b ≥ 2 with 2 ≤ a ≤ b, there is a connected graph G such that γm(G) = a and γg(G) = b, where γg(G) is the geodetic domination number of a graph.

Keywords : monophonic number; domination number; monophonic domination number; geodetic domination number.

        · text in English     · English ( pdf )